Couldn't find what you looking for?

TRY OUR SEARCH!

Hi Ladies, 

Have any of you experienced a rash similar to eczema/hives after your terminations? I had a medical abortion 5 months ago and a chronic rash on my face and arm that will only go away with steroid shots. It began shortly after my abortion and gets worse around ovulation and mensuration. I'm seeing an allergist in a few days to test for Autoimmune Progesterone Dermatitis... the "flares" are not as severe as they have been in previous months, so I'm hoping it's a hormonal imbalance from the misoprostal that is working itself out. 

Could the pill have caused this???

Loading...

Hello i'm having EXACTLY the same problem!! I had an abortion 4 weeks ago a since then have had a persistent chronic rash on my face:(
Reply

Loading...

same thing happened to me starting getting hives while I was pregnant once I took the at home pill I had a reaction to it in my mouth now for the past year I've been dealing with chronic hives. At a loss of what to do steroid shots are the only thing that was been helping me as well. But I hate the steroids
Reply

Loading...